# SDR 98ZZZX4781

- Difficulty date: November 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N181MW
- Make and model: Cessna 172R
- Aircraft serial: 17280181
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 0553031
- Condition: Cracked
- Location: Engine Bay
- Part time: 956 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, THE FIREWALL WAS FOUND CRACKED AT THE UPPER PART OF THE LOWER FIREWALL JUST BEHIND THE COWL MOUNT AND AT THE COWL MOUNT JUST BELOW THE BATTERY BOX.  THIS DEPARTMENT HAS NOTICED THE FIREWALL IS .016 INCH THICK WHICH IS THINNER THAN FIREWALLS USED 15 YEARS AGO.  THERE ARE NO DOUBLERS BEHIND THE MOUNTS TO PREVENT FLEXING OF THE FIREWALL DURING NORMAL OPERATION.
